U.S. doctors online nowAsk doctors free
Bahrain
A 33-year-old female asked:

what are the different tests for vaginal hpv to check if i have it or not?blood test? pap smear? cervix cell sample? how to know results are accurate?

1 doctor answer11 doctors weighed in
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Cervical pap smear: The cervical pap smear has evolved its' technology to determine the presence of HPV and is accurate as testing goes. There is always a percentage of error in any test that is done.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 30-year-old member asked:

Could back surgery cause blood pressure changes in pregnancy?

2 doctor answers6 doctors weighed in
Dr. Deya Dafashy
Specializes in Obstetrics and Gynecology
No: Back sugery shouldn't elevate your blood pressure.
A 30-year-old member asked:

What might cause a yellow cottage cheese-like vaginal discharge, and burning during urination?

2 doctor answers2 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Probable yeast infec: It sounds like you probably have a vaginal infection. Usually yeast willgive a thick white discharge. You can use over-the-counter medication to treat but you should see your dr. For a proper diagnosis if it doesn't resolve with over-the-counter treatment for yeast infection.
A 29-year-old member asked:

What might cause green coloration on my vagina when using nordette (ethinyl estradiol and levonorgestrel)?

1 doctor answer3 doctors weighed in
Dr. Jane Van Dis
Obstetrics and Gynecology 18 years experience
Vaginal discharge: Sometimes vaginal discharge has a green hue to it. Typically it's not a sign of infection so long as you don't have any itching or foul smell associated with it. Regardless, however, if you're concerned you may want to see a physician and get checked out for any possible infection, including possible stds. I haven't heard of birth control causing a change in the skin color of the vagina.
A 24-year-old female asked:

Im having abnormally thick vaginal discharge with no odor. I have the mirena (levonorgestrel) in for about 4 months now. Never experienced this much discharge. Is this normal?

1 doctor answer3 doctors weighed in
Dr. Allison Urrutia
Obstetrics and Gynecology 14 years experience
Yes: Progestrone only methods of birth control can change the consistency of your vaginal/cervical discharge. During the luteal (or second half) of your cycle, Progesterone cause the mucus to become thicker (preventing more sperm from entering the uterus). Thus, it is normal to have thicker discharge.
South Amboy, NJ
A 37-year-old male asked:

Whats it mean when a woman urinates blood and has sharp pains on the side above hips?

1 doctor answer1 doctor weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Many causes: The most common thing is a bladder infection but there are other causes like a kidney stone (should hurt) or something in the bladder like polyps or other growths. Some bladder conditions like interstitial cystitis can bleed. See a doctor for the right diagnosis as this could be something important. Always get sharp pain checked out as well. Thats our body telling us something is not right.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 22, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.